# SDR C2XA03TY015

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 7,661 hours, 5,576 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009406
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection both left hand outbd aileron PCA attachmrnt points have migrating bushings. Maintenance removed and replaced the aileron attchment bracket I/A/W-EMB-SRM-51-21-04/05/06 and EC5750-0117. Aircraft will be released to service upon complection of inspection.
